# SDR UALA2009082502632

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 54,648 hours, 10,073 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613304
- Part serial: 33
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE RE C2 ELEC HYD PUMP TEMP INDICATION INOP.  C2 PUMP SPRANG A LEAK AT GATE.  REPLACED PUMP AND CHECKED OKAY.
